MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ST. JUDE MEDICAL, INC. TACTISYS¿ QUARTZ ABLATION SYSTEM; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number PN-004 400
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the svt procedure, an optical problem occurred causing a procedure delay.It was noted the contact force values were not able to be seen.Exchanging the catheter did not resolve the issue.The tactisys was exchanged and the procedure was successfully completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One tactisys¿ quartz was received for evaluation.Visual inspection revealed the front ports, rear ports, enclosure, and label were free of physical damage.When power was applied, post (power-on-self-test) was completed, and communication was established.A known-good catheter was connected and contact force was not observed.Fiso diagnostic revealed a signal loss at channel two.Inspection of the lc/lc fiber optic adapter revealed no light on slot 2.The tactisys was opened, and internal visual inspection revealed all mounting hardware were secured.The fiso module at channel two was temporarily replaced with a known-good one which channel two appeared to be functional and contact force was observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information and investigation provided to abbott, the root cause was isolated to the fiso module in channel two.

Brand Name
TACTISYS¿ QUARTZ ABLATION SYSTEM
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21969599
Report Number2184149-2025-00086
Device Sequence Number8160685
Product Code OAE
UDI-Device Identifier07640157990194
UDI-Public(01)07640157990194(10)8476238
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN-004 400
Device Catalogue NumberPN-004 400
Device Lot Number8476238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown